Sounds like you dropped from .75mg to .5mg, which is a fairly significant drop at a low dose. But shit, if you can handle it and stabilize at .5mg, that's awesome. You're well on your way.
If you end up having too many WD symptoms at .5mg, it won't hurt to go up a bit; say to .6mg. If I were you, I'd listen to the highly experienced people such as Eyedotz and Cheeps, as they are very knowledgeable about tapering. If you go down too much too quickly, the WDs may be too intense. There is nothing wrong with a longer, more gentle taper, which typically results in success! Eyedotz's experience is a true testament to this mantra.
Of course, I'm no expert, but when I tapered before, I went too quickly and lost my nerve at the lower doses because I was impatient (plus a lot of other shit going on). I ended up relapsing and starting all over again. I'm sure you're stronger than I was (and I wasn't working on my issues with enough counseling), but my point is: it's okay to go slow! As the more knowledgeable people have said: slow and steady wins the race! Dropping small increments and waiting at least 7-10 days to stabilize will make your taper so much easier. You'll be able to work through it and not want to lie in bed for days at a time.
You've managed to stay at such a low dose for a long time; going slow at this point will really help you be successful! Plus, dropping smaller increments at this point in the game is key. I am a huge weak ticket when it comes to withdrawals, but when I got below 1mg before, I was able to handle the drops when I made smaller cuts = the symptoms were much less pronounced and much more tolerable. Anxiety wasn't nearly as bad, sleep was okay, aches were almost nonexistent, etc.
Regardless, you're making great progress and should hug yourself accordingly.
Beating the Sub-Satan-Opiate-Monster one day at a time.